# SDR CALA2024011900158

- Difficulty date: January 16, 2024
- Submitted: January 19, 2024
- Operation: Air carrier
- Aircraft: N27908
- Make and model: Boeing 787-8
- Aircraft serial: 36400
- Aircraft time: 41,189 hours, 4,998 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Protector
- Part number: UNKNOWN
- Condition: Broken
- Location: L1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

PIECE OF DOOR TRIM MEASURING 15.5 IN BY 2.5 IN (38.75 IN SQUARE) DEPARTED ACFT. PDA INSP PERFORMED REF AMM 05-61-60. NO OTHER DAMAGE OR DEFECTS NOTED. DOOR 1L SEAL VERY NOISY FROM 6K TO 16K UPON ARRIVAL AT ACFT FOUND EXTERIOR METAL EDGE PROTECTOR DAMAGED.     INSTALLED NEW DOOR PROTECTOR IAW AMM DMC-B787-A-53-08-03-00A-720A-A.
